MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE E-CATH ACC. TSUI; PERIPHERAL NERVE BLOCK KIT

PAJUNK GMBH MEDIZINTECHNOLOGIE E-CATH ACC. TSUI; PERIPHERAL NERVE BLOCK KIT
Model Number 251285-40E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in the u.S., and has been reported through u.S.Distributor distribution subsidiary pajunk medical systems.Currently the data is poor, and the device has not been returned/ analysed.As soon as further data will be available, a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Initial reporters narrative, "missing piece on the nerve block catheter allowing the external catheter to slide on the needle resulting in shearing of the catheter.Original intended procedure: not known ;user problem: device failed (e.G.Broke, couldn't get it to work or stopped working)." initial reporter´s report number: (b)(4).
 
Event or Problem Description
(b)(4).Initial reporters narrative:"missing piece on the nerve block catheter allowing the external catheter to slide on the needle resulting in shearing of the catheter.Original intended procedure: not known ;user problem: device failed (e.G.Broke, couldn't get it to work or stopped working)." initial reporter´s report number: (b)(4).
 
Additional Manufacturer Narrative
Event took place in the us and has been reported through us distributor distribution subsidiary pajunk medical systems.Currently the data is poor and the device has not been returned/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.Neither a breakdown product nor pictures of the breakdown product were sent in for investigation.The manufacturing documentation and the manufacturing specifications of the batch concerned were examined and did not allow any unfavourable conclusions to be drawn.The facts of the case were examined.Result: the error could not be reconstructed.A retention sample of the article from the batch concerned could unfortunately not be examined.We are currently not aware of any other complaints with a similar error description.A missing component of the catheter cannot be confirmed without further examination of the failure product.On the basis of the available data, a product error cannot be confirmed.Based on risk management and clinical evaluation this file is considered as closed unless further information becomes available.

Brand Name
E-CATH ACC. TSUI
Common Device Name
PERIPHERAL NERVE BLOCK KIT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key10668316
Report Number9611612-2020-00013
Device Sequence Number2728242
Product Code BSO
UDI-Device Identifier14048223037345
UDI-Public14048223037345
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K152952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other,user facili
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2024
Device Model Number251285-40E
Device Catalogue Number251285-40E
Device Lot Number1322
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer09/16/2020
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;